# SDR HALA2010051800226

- Difficulty date: May 18, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,438 hours, 17,570 cycles
- Engine: Pwa PW4062
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD T/E MAIN FLAP HAS CORROSION ON UPPER REAR CHORD 18 INCHES OTBD FROM INBD END.  UPPER REAR CHORD REPLACED IAW SRM 51-40-02,DWR 0634T210. REV 83.
